# SDR SWAA092849

- Difficulty date: May 1, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 39,991 hours, 23,715 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50103
- Part serial: 000061
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 1 SLAT CRACKED AT L/E.  REMOVED AND REPLACED SLAT PER MM.
